# SDR YENA2021093000621

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,247 hours, 23,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE LH WEB BTW FR69 & FR 70 AT AFT GALLEY AREA (CPCP RELATED REFER TO MPD TASK 534195-01); R & R FLOOR STRUCTURE LH WEB BTW FR 69 AND FR 70 AT AFT GALLEY AREA IAW SRM A320 51-72-11 AND DWG D534-74180. REF AEROMAN W/O 2021-238/1
